| Model Number |
DDMB1D4 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
05/15/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported by the patient that there were issues with their implantable cardioverter defibrillator (icd).The patient reportedly kept receiving shocks while sleeping during the night but the shocks were not showing up on the patient's reports.The patient went in to their clinic and adjustments were made, more specifically they had something turned down; however, the shocks continued.The patient believed something was wrong with the device.The icd remains in use.No further patient complications have been reported as a result of this event.